MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE SPLIT TROCAR; ACCESSORIES

INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE SPLIT TROCAR; ACCESSORIES
Catalog Number 824095
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2023-00456.A facility reported that a bactiseal catheter (id (b)(4) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2023.The device was used along with disposable split trocar (id (b)(4).On (b)(6) 2023, the patient presented with shunt malfunction symptoms and catheter fracture was discovered on shunt series, a revision surgery was done.Laparoscopy was performed to retrieve distal shunt catheter fragment on the distal catheter.The patient was admitted on (b)(6) 2023 and was discharged on (b)(6) 2023.
 
Additional Manufacturer Narrative
The disposable split trocar (id (b)(4) was not returned for evaluation, however an x-ray image was provided: failure analysis / root cause: evaluation of the image confirms the separated catheter but does not confirm use of the trocar is related.Other potential causes of catheter fracture have been related to trauma, wear and tear, and/or mechanical stress.

Brand Name
DISPOSABLE SPLIT TROCAR
Common Device Name
ACCESSORIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21773357
Report Number3014334038-2025-00046
Device Sequence Number15503841
Product Code JXG
UDI-Device Identifier10381780537373
UDI-Public10381780537373
Combination Product (Y/N)N
PMA/510(K) Number
K973774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number824095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER (ID (B)(4)
Patient SexUnknown